# SDR IPXA2025082790326

- Difficulty date: July 12, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 23,972 hours, 14,296 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW DOOR, AFT EDGE, LOWER SIDE, SEAL RETAINERS (2EA) HAVE GOUGE.  THIS JOB WAS PERFORMED WITH TASK CARD T3F18E00714QS.
